# SDR DALA1120619878

- Difficulty date: March 18, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N787NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48149
- Aircraft time: 67,736 hours, 61,525 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 708 RBL-47 RT SIDE CUSP WEB CRACKED.  GAINED ACCESS, REMOVED CUSP WEB MULTIPLE FS 693 -753 RBS 44-60 IAW SRM 51-10-4 AND 51-10-2.  INSTALLED NEW CUSP WEB P/N 9910151-6 IAW SRM 51-10-4 AND 51-30-5.  RESTORED AREA.
